# SDR R61A2025010600022

- Difficulty date: January 6, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N642RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000063
- Aircraft time: 50,929 hours, 32,643 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Crossbeam
- Part number: BAC1505100393
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK CF III CROSSBEAM UPPER FLANGE AT FR 84 LBL11-LBL38 FOUND MULTIPLE SPOTS OF CORROSION (QTY6).CROSSBEAM REPAIRED IAW ETD 2024-170-033259
